# SDR 0601021225

- Difficulty date: May 15, 2006
- Submitted: May 18, 2006
- Operation: Air carrier
- Aircraft: N225NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46582
- Aircraft time: 126,758 hours, 27,722 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: U1165
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP ROW 30 BACK.  REPLACED POWER SUPPLY.  OPERATION CHECKS GOOD.
